# SDR WTAA960123

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Center Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MOD - BIRD STRIKE REPORTED ON CENTER WINDSHIELD.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION ON WINDOW, CENTER PANE, NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
